ATTENTION: We have to do a short maintenance with downtime on Wed 19 Oct 2022, 9:00 - 10:00 CEST. Please finish your work in time to prevent data loss.

Loops and Legs in Quantum Field Theory

Europe/Berlin
Wörlitz

Wörlitz

Landhaus Wörlitz Hof Markt 96 D-06786 Wörlitz
Description

10th Workshop on Elementary Particle Theory organized by Theory Group, DESY, Zeuthen



K.Kuntz: Historische Ansicht von Wörlitz Kulturstiftung Dessau Wörlitz, Bildarchiv

Participants
  • Adam Rej
  • Ahmet T. Alan
  • Alexander Hasselhuhn
  • Alexander Penin
  • Alexey Pak
  • Andrea Ferroglia
  • Andreas Vogt
  • Andrey Grozin
  • Andrzej Czarnecki
  • Ansgar Denner
  • Bas Tausk
  • Beat Toedtli
  • Ben Pecjak
  • carlo Oleari
  • Carsten Schneider
  • Christian Bogner
  • Christian Schwinn
  • Claude Duhr
  • Costas Papadopoulos
  • Daniel Maitre
  • David Broadhurst
  • Dirk Kreimer
  • Eric Laenen
  • ettore remiddi
  • Fabian Wissbrock
  • Frank Petriello
  • Gabor Somogyi
  • Georg Weiglein
  • Gerben Stavenga
  • German Rodrigo
  • Giampiero Passarino
  • Giuseppe Bevilacqua
  • Gudrun Heinrich
  • Helmut Eberl
  • Isabella Bierenbaum
  • Ivan Gonzalez
  • Jakob Ablinger
  • James Ettle
  • Jan Möller
  • Janusz Gluza
  • Jeppe Andersen
  • Joachim Mnich
  • Joao Pires
  • Jochem Fleischer
  • Johann Kuehn
  • Johannes Bluemlein
  • Johannes Henn
  • John Gracey
  • John Smith
  • Jose I. Illana
  • Jozef Vermaseren
  • Jürgen Körner
  • Karen Yeats
  • Keith Ellis
  • Konstantin Chetyrkin
  • Kouhei Hasegawa
  • Li Lin Yang
  • Malgorzata Worek
  • Marcus Weber
  • Mark David Jenkins Sanchez
  • Martin Beneke
  • Martina Mende
  • Matthias Steinhauser
  • Maximiliano A. Rivera
  • Michal Czakon
  • Mikhail Kalmykov
  • Mikolaj Misiak
  • Nigel Glover
  • Nikolas Kauer
  • Paolo Bolzoni
  • Petra Kovacikova
  • Petros Draggiotis
  • Philipp Kant
  • Philipp Maierhöfer
  • Pierre Cartier
  • Ralf Sattler
  • Roman Lee
  • Rutger Boels
  • Sandro Uccirati
  • Sebastian Klein
  • Sergey Alekhin
  • Simon Badger
  • Simone Alioli
  • Simone Marzani
  • Stanislaw Jadach
  • Stefan Kallweit
  • Stefan Weinzierl
  • Sven Heinemeyer
  • Sven-Olaf Moch
  • Tania Robens
  • THEODOROS DIAKONIDIS
  • Thomas Hahn
  • Thomas Müller
  • Thomas Reiter
  • Tord Riemann
  • Ulrich Gensch
  • Valentin Ahrens
  • Valery Yundin
  • Vladimir Smirnov
  • Walter Giele
  • Warren Perkins
  • Wolfgang Hollik
  • York Schroder
  • Zvi Bern
Support
    • 5:00 PM 9:00 PM
      Registration
    • 7:30 PM 9:00 PM
      Reception 1h 30m
    • 9:00 AM 1:00 PM
      Monday morning
      • 9:00 AM
        Welcome and Opening 10m
        Speaker: J. Blümlein
      • 9:10 AM
        Physics at LHC 50m
        Speaker: J. Mnich
        Slides
      • 10:00 AM
        MCFM for LHC 30m
        Speaker: K. Ellis
        Slides
      • 10:30 AM
        Higgs Pseudo-Obervables 30m
        Speaker: G. Passarino
        Slides
      • 11:00 AM
        Coffee 30m
      • 11:30 AM
        Threshold expansion of massive colored particle cross sections 30m
        Speaker: M. Beneke
        Slides
      • 12:00 PM
        High-energy resummation of Drell-Yan processes 30m
        Speaker: S. Marzani
        Slides
      • 12:30 PM
        Finite top quark mass effects in NNLO Higgs boson production at LHC 30m
        Speaker: A. Pak
        Slides
    • 1:00 PM 2:30 PM
      Lunch 1h 30m
    • 2:30 PM 5:00 PM
      Monday afternoon
      • 2:30 PM
        NLO+Parton Shower: POWHEG 30m
        Speaker: C. Oleari
        Slides
      • 3:00 PM
        NNLO jet cross sections by subtraction 30m
        Speaker: G. Somogyi
        Slides
      • 3:30 PM
        Coffee 30m
      • 4:00 PM
        Top Quark Pair Production Beyond Next-To-Leading-Order 30m
        Speaker: A. Ferroglia
        Slides
      • 4:30 PM
        The structure of multi-loop amplitudes in gauge and gravity theories 30m
        Speaker: Z. Bern
        Slides
    • 5:00 PM 6:30 PM
      Visit of the palace Wörlitz by groups
    • 7:00 PM 8:00 PM
      Dinner 1h
    • 9:00 AM 1:00 PM
      Tuesday morning I
      • 9:00 AM
        Analytic Computations of One-Loop Massive Amplitudes 30m
        Speaker: S. Badger
        Slides
      • 9:30 AM
        Recent Progress in the GOLEM Project 30m
        Speaker: T. Reiter
        Slides
      • 10:00 AM
        Augmented Recursion for Loop Amplitudes 30m
        Speaker: W. Perkins
        Slides
      • 10:30 AM
        Coffee 30m
      • 11:00 AM
        NLO QCD corrections to t anti-t b anti-b production at the LHC 30m
        Speaker: A. Denner
        Slides
      • 11:30 AM
        Calculating one loop multileg processes 30m
        Speaker: T. Diakonidis
        Slides
      • 12:00 PM
        Vector boson + jets production at NLO with BlackHat and Sherpa 30m
        Speaker: D. Maitre
        Slides
      • 12:30 PM
        Infrared Singularities and Soft Gluon Resummation with Massive Partons 30m
        Speaker: L. L. Yang
        Slides
    • 9:00 AM 1:00 PM
      Tuesday morning II
      • 9:00 AM
        FORM facts 30m
        Speaker: J. Vermaseren
        Slides
      • 9:30 AM
        Modern Summation Methods and the Computation of 2- and 3-loop Feynman Diagrams 30m
        Speaker: C. Schneider
        Slides
      • 10:00 AM
        Feynman graph polynomials 30m
        Speaker: C. Bogner
        Slides
      • 10:30 AM
        Coffee 30m
      • 11:00 AM
        Algebraic Structure in Local Quantum Field Theories 30m
        Speaker: D. Kreimer
        Slides
      • 11:30 AM
        Hypergeometric functions: reduction, expansion and Feynman Diagrams 30m
        Speaker: M. Kalmykov
        Slides
      • 12:00 PM
        Space-time dimensionality D as complex variable: calculating loop integrals using recurrence relations and analyticity in D 30m
        Speaker: R. Lee
        Slides
      • 12:30 PM
        Evaluating Feynman diagrams with Integration by Fractional Expansion 30m
        Speaker: I. Gonzalez
        Slides
    • 1:00 PM 2:30 PM
      Lunch 1h 30m
    • 2:30 PM 5:30 PM
      Tuesday afternoon I
      • 2:30 PM
        News on Ambre and CSectors 30m
        Speaker: J. Gluza
        Slides
      • 3:00 PM
        FeynHiggs: A program for the calculation of MSSM Higgs-boson observables 30m
        Speaker: T. Hahn
        Slides
      • 3:30 PM
        One loop flavor change in Little Higgs models 30m
        Speaker: J. I. Illana
        Slides
      • 4:00 PM
        Coffee 30m
      • 4:30 PM
        Towards a loop--tree duality at two loops 30m
        Speaker: I. Bierenbaum
        Slides
      • 5:00 PM
        NNLL Electroweak Corrections to Gauge Boson Pair Production at LHC 30m
        Speaker: S. Uccirati
        Slides
    • 2:30 PM 5:30 PM
      Tuesday afternoon II
      • 2:30 PM
        Gluon scattering at NNLO 30m
        Speaker: J. Pires
        Slides
      • 3:00 PM
        Loop calculations of operator correlation functions in QCD 30m
        Speaker: J. Gracey
        Slides
      • 3:30 PM
        Five-Loop Anomalous Dimension of Twist-Two Operators 30m
        Speaker: A. Rej
        Slides
      • 4:00 PM
        Coffee 30m
      • 4:30 PM
        Scattering amplitudes in N=4 SYM 30m
        Speaker: J. Henn
        Slides
      • 5:00 PM
        Two-loop hexagon Wilson Loop in N=4 SYM 30m
        Speaker: C. Duhr
        Slides
    • 6:00 PM 7:00 PM
      Dinner 1h
    • 7:00 PM 8:00 PM
      Tower open
    • 8:00 PM 9:15 PM
      Concert
    • 9:00 AM 12:50 PM
      Wednesday morning
      • 9:00 AM
        Highlights from High PT Physics at the Tevatron 50m
        Speaker: T. Müller
        Slides
      • 9:50 AM
        Multi-Jet Processes for the LHC 30m
        Speaker: J. Andersen
        Slides
      • 10:20 AM
        NLO calculations with HELAC 30m
        Speaker: C. Papadopoulos
        Slides
      • 10:50 AM
        Coffee 30m
      • 11:20 AM
        Open problems in hot QCD: lattice and continuum 30m
        Speaker: Y. Schroder
        Slides
      • 11:50 AM
        Infrared singularities in one-loop amplitudes 30m
        Speaker: S. Weinzierl
        Slides
      • 12:20 PM
        Double-real radiation for top quark pair production at NNLO 30m
        Speaker: M. Czakon
        Slides
    • 12:50 PM 2:00 PM
      Lunch 1h 10m
    • 2:00 PM 6:00 PM
      Excursion
    • 6:30 PM 7:30 PM
      Dinner 1h
    • 8:00 PM 9:00 PM
      Evening talk
      • 8:00 PM
        Mathematics and Physics in Modern TImes 1h
        Speaker: P. Cartier
    • 9:00 AM 1:00 PM
      Thursday morning
      • 9:00 AM
        Parton Distributions for the LHC 30m
        Speaker: S. Alekhin
        Slides
      • 9:30 AM
        Deep inelastic sum rules and the Crewther relations 30m
        Speaker: K. Chetyrkin
        Slides
      • 10:00 AM
        Heavy Flavor DIS Wilson coefficients in the asymptotic regime 30m
        Speaker: S. Klein
        Slides
      • 10:30 AM
        New results on higher-order splitting functions and coefficient functions 30m
        Speaker: A. Vogt
        Slides
      • 11:00 AM
        Coffee 30m
      • 11:30 AM
        Radiative corrections to quarkonium hyperfine splitting and eta b mass puzzle 30m
        Speaker: A. Penin
        Slides
      • 12:00 PM
        Next-to-eikonal exponentiation 30m
        Speaker: E. Laenen
        Slides
      • 12:30 PM
        Perturbative calculations of radiative B decay 30m
        Speaker: M. Misiak
        Slides
    • 1:00 PM 2:00 PM
      Lunch 1h
    • 2:00 PM 3:30 PM
      Boat tour
    • 3:30 PM 6:00 PM
      Thursday afternoon
      • 3:30 PM
        Coffee 30m
      • 4:00 PM
        Magnetic moment of bound electrons 30m
        Speaker: A. Czarnecki
        Slides
      • 4:30 PM
        Decay widths of all MSSM scalars at full one-loop level 30m
        Speaker: H. Eberl
        Poster
      • 5:00 PM
        From Loops & Legs to the SUSY Lagrangian 30m
        Speaker: S. Heinemeyer
        Slides
      • 5:30 PM
        Higgs production in hadronic collisions 30m
        Speaker: F. Petriello
        Slides
    • 7:30 PM 10:00 PM
      Banquet 2h 30m
    • 9:00 AM 12:30 PM
      Friday morning
      • 9:00 AM
        Monte Carlo modelling of NLO DGLAP QCD evolution in the fully unintegrated form 30m
        Speaker: S. Jadach
        Slides
      • 9:30 AM
        Matching QCD and HQET at three loops 30m
        Speaker: A. Grozin
        Slides
      • 10:00 AM
        QCD form factors at three loops 30m
        Speaker: V. Smirnov
        Slides
      • 10:30 AM
        Coffee 30m
      • 11:00 AM
        Higgs production via vector-boson fusion at NNLO in QCD 30m
        Speaker: P. Bolzoni
        Slides
      • 11:30 AM
        The three-loop static potential 30m
        Speaker: M. Steinhauser
        Slides
      • 12:00 PM
        Exponential suppression with 4 legs and an infinity of loops 30m
        Speaker: D. Broadhurst
        Slides
    • 12:30 PM 1:30 PM
      Lunch 1h